MathSciNet Relay Station
MathSciNet bibliographic data
MR2956875 93A14 (93C05)
Su, Youfeng; Huang, Jie Two consensus problems for discrete-time multi-agent systems with switching network topology. Automatica J. IFAC 48 (2012), no. 9, 1988–1997.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement